← Return to Concerned about the side effects of anastrozole

Discussion
tinalove (@tinalove)

Concerned about the side effects of anastrozole

Breast Cancer | Last Active: Jan 2 2:21pm | Replies (1474)

Comment receiving replies
@cautiousoptimism

Hi Tina, it’s been awhile now, how is the letrozole treating you? I’m still on anastrozole, but the muscle pain is getting me down and my thick hair is splitting and thinning. I see my onc in July and may pursue a change. I don’t want to exchange one set of SE’s for worse ones! However, I do feel fortunate that there is a drug available that may slow down/avoid a recurrence

Jump to this post


Replies to "Hi Tina, it's been awhile now, how is the letrozole treating you? I'm still on anastrozole,..."

I've been on Arimidex for a year and a half. I am experiencing joint and bone pain. My shoulders, hands, thumbs, feet among other things hurt. I'm considering taking a break for a month to see what happens. I'm 74 and conflicted as to whether the Arimidex is causing the pain, or just my old bones! My Oncologist is on vacation until mid- July. I wanted to ask her if taking a month off would put me at risk for a recurrence. Has anyone consulted their Oncologist about that, specifically one month off? OR, if anyone has taken a month off, I'd like to know what your experience was.

  Request Appointment